Cohomology of local systems on loci of d-elliptic Abelian surfaces
2013 (English)In: The Michigan mathematical journal, ISSN 0026-2285, Vol. 62, no 4, 705-720 p.Article in journal (Refereed) Published
We consider the loci of d-elliptic curves in $M_2$, and corresponding loci of d-elliptic surfaces in $A_2$. We show how a description of these loci as quotients of a product of modular curves can be used to calculate cohomology of natural local systems on them, both as mixed Hodge structures and $\ell$-adic Galois representations. We study in particular the case d=2, and compute the Euler characteristic of the moduli space of n-pointed bi-elliptic genus 2 curves in the Grothendieck group of Hodge structures.
Place, publisher, year, edition, pages
2013. Vol. 62, no 4, 705-720 p.
Algebra and Logic
IdentifiersURN: urn:nbn:se:kth:diva-49336DOI: 10.1307/mmj/1387226161ISI: 000330420800003ScopusID: 2-s2.0-84892168133OAI: oai:DiVA.org:kth-49336DiVA: diva2:459532
QC 20140227. Updated from manuscript to article in journal.2011-11-252011-11-252014-02-27Bibliographically approved